# SDR GLBA2002017

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 13,414 hours, 16,171 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1361A
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,397 hours, 16,150 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY.  REPLACED GEAR SELECT HANDLE, OPS CHECKED SYSTEM SATISFACTORY.
